# SDR REXA2024100100755

- Difficulty date: September 17, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 R IS CORRODED BETWEEN F.S. 295 TO F.S. 310.  LOCATED AND DRILLED NEW STR19 P/N SH670-31632-1, BETWEEN FS 280 TO FS 319 IAW CRJ-900 SRM 51-40-11-001-001-A01.INSTALLED NEW NEW STR19 P/N SH670-31632-1, BETWEEN FS 280 TO FS 319 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
